Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Nonlinear Controller Design for Linear Systems via the Parametrization of Nonlinear Stabilizing Controllers
Kenji FUJIMOTOAkira OGAToshiharu SUGIE
Author information
JOURNALS FREE ACCESS

1998 Volume 11 Issue 11 Pages 623-629

Details
Abstract

This paper concerns a nonlinear controller design for linear systems. We give a concrete method to design a nonlinear controller which smoothly switches linear compensators depending on the state of the plant. Then we apply the method to a plant with an input saturation and evaluate its effectiveness by simulations.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top